References of "Journal of Algebra"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn Farrell-Tate cohomology of SL_2 over S-integers
Rahm, Alexander UL; Wendt, Matthias

in Journal of Algebra (2018), 512

In this paper, we provide number-theoretic formulas for Farrell–Tate cohomology for SL_2 over rings of S-integers in number fields satisfying a weak regularity assumption. These formulas describe group ... [more ▼]

In this paper, we provide number-theoretic formulas for Farrell–Tate cohomology for SL_2 over rings of S-integers in number fields satisfying a weak regularity assumption. These formulas describe group cohomology above the virtual cohomological dimension, and can be used to study some questions in homology of linear groups. We expose three applications, to (I) detection questions for the Quillen conjecture, (II) the existence of transfers for the Friedlander–Milnor conjecture, (III) cohomology of SL_2 over number fields. [less ▲]

Detailed reference viewed: 81 (6 UL)
Full Text
Peer Reviewed
See detailFormal groups, supersingular abelian varieties and tame ramification
Arias De Reyna Dominguez, Sara UL

in Journal of Algebra (2011), 334

Let us consider an abelian variety defined over the field of l-adic numbers with good supersingular reduction. In this paper we give explicit conditions that ensure that the action of the wild inertia ... [more ▼]

Let us consider an abelian variety defined over the field of l-adic numbers with good supersingular reduction. In this paper we give explicit conditions that ensure that the action of the wild inertia group on the l-torsion points of the variety is trivial. Furthermore we give a family of curves of genus 2 such that their Jacobian surfaces have good supersingular reduction and satisfy these conditions. We address this question by means of a detailed study of the formal group law attached to abelian varieties. [less ▲]

Detailed reference viewed: 64 (0 UL)
Full Text
Peer Reviewed
See detailOn the cohomology of the Nijenhuis-Richardson graded Lie algebra of the space of functions of a manifold
Poncin, Norbert UL

in Journal of Algebra (2001), 243(1), 16-40

Detailed reference viewed: 55 (0 UL)